# SDR ASAA0310046

- Difficulty date: February 26, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FRAME AT BS 1006, LEFT BUTTOCK LINE 39 CORRODED.  REMOVED DAMAGE AND INSTALLED FABRICATED FRAME SECTION PER SRM.  (M)
